MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE 38MM HUMERAL LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE 38MM HUMERAL LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number EQUINOXE REVERSE 38MM HUMERAL LINER +2.5
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
This 76 year old, male patient presented to the hospital with a dislocated right shoulder.The patient consented to revision surgery, having previously had a total shoulder replacement for trauma.The surgeon discovered that the trauma stem was retroverted more than usual, which explained the dislocation.Microbiology samples were taken and the 0mm humeral tray and 0mm humeral liner were removed and replaced with a new 0mm humeral tray and a 5mm humeral liner.The surgeon was unable to reattach the greater trochanter, so left it.The shoulder was stable and secure.There was no reported breakage of devices or surgical delay/prolongation.The patient was last known to be instable condition following the event.No other patient information/medical history reported.The devices are not returning as the hospital will not allow implants to be desterilized for return.
 
Additional Manufacturer Narrative
Pending evaluation.320-10-00, 7318926 - equinoxe reverse tray adapter plate tray +0.
 
Additional Manufacturer Narrative
Section h10: (h3)based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the surgical event cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: g2, h6, h11.No device was returned for evaluation; the reported event was confirmed by review of radiograph images provided.The review identified that the joint appears to be dislocated.Additionally, the proximal portion appears to be fractured.This is consistent with the reported information of a prior trauma and likely contributed to the dislocation.Operative notes and/or medical records were not provided for review of usage/ technique.A review of complaint history determined that no further action is required as no trends were identified.A definitive root cause was unable to be determined; however, may have resulted from the patient's fractured humerus from a previous trauma.Dislocation is a known risk, as outlined in the ifu.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
The following section has been added: h6 - f code.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE REVERSE 38MM HUMERAL LINER +2.5
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key15171797
Report Number1038671-2022-00881
Device Sequence Number20114089
Product Code KWT
UDI-Device Identifier10885862086662
UDI-Public10885862086662
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/18/2025
Device Model NumberEQUINOXE REVERSE 38MM HUMERAL LINER +2.5
Device Catalogue Number320-38-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date07/18/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2022
Supplement Date Received by Manufacturer08/15/2022
09/05/2025
09/05/2025
Initial Report FDA Received Date08/04/2022
Supplement Report FDA Received Date09/02/2022
09/08/2025
09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale